# SDR IPXA2019071144337

- Difficulty date: June 25, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Hinge
- Part number: AKC75791
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C EXTENDED TAILCONE RT SIDE AT STA. CANT.Y=2165.6, X=36.5, AND Z=61.53. REPAIRED EXTENDED TAILCONE AT SAID LOCATION IAW EA 011-5310-01-A7832 REV. I/R AND EO MD11-5310-73209-A. (MINOR)
